# SDR DL757030957

- Difficulty date: October 24, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N617DL
- Make and model: Boeing 757232
- Aircraft serial: 22907
- Aircraft time: 57,502 hours, 29,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N851210
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE OUTBOAD CHORD OF THE C2 DOOR OPENING LOWER SILL WAS FOUND CORRODED.  TO FACILITATE REPLACEMENT OF THE SILL CHORD, THE OUTER CHORD AND WEB OF THE FS 1440 FRAME WERE CUT NEAR THE LOWER SILL AND THE LOWER SECTIONS REMOVED.  A NEW SILL CHORD WAS INSTALLED AND THE FRAME WEB AND CHORDS SPLICED BACK IN WITH ALUMINUM REPAIR DOUBLERS PER ER/A 385725-14, REV A.
